# SDR UIEA2019081325008

- Difficulty date: August 12, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 287T0014517
- Condition: Corroded
- Location: Bs 977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND M/D BS 977, S-14.5L BRACKET CORRODED.  REMOVED DAMAGED PARTS IAW SRM 51-40-02-0G-0 REV 110.  FABRICATED NEW ANGLE IAW EI T2019P53M-2879, REV 0.  INSTALLED A NEW ANGLE WITH FASTENERS IAW SRM 51-40-02-0G-0, REV 110, AND DWG 145T1308, SH 7, REV A.  CONDITIONS CHECKED NORMAL.
